# SDR UIEA2021022100367

- Difficulty date: February 25, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 8,523,638 hours, 13,520 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW I/B FORE FLAP MID LWR PNL MID AREA 1EA EXISTING REPAIR PATCH DISBOND AS MARK.( PERFORMED PERMANENT METAL TO HOT BOND REPAIR AT LHW I/R FORE FLAP MID LWR PNL MID AREA DISBOND REPAIR PATCH AREA AS PER SRM 51-70-10 REPAIR 4 FIG 201 AND REFER TO HX PROCESS CARD SEQUENCE NO: XKE510283-01 FOR REPAIR DETAILS. )
